Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 7, NWS Amarillo, TX

February 4, 200820 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Feb 4, 2008, 5:56 AM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Feb 4, 2008, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2008, 5:56 AM CST (11:56 UTC)
In effect from
Feb 4, 2008, 12:00 PM CST
Expired
Feb 4, 2008, 7:00 PM CST
In force
7 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 11.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3596 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KAMA 041156
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
556 AM CST MON FEB 4 2008

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE THIS AFTERNOON...

.A STRENGTHENING SURFACE TROUGH OF LOW PRESSURE WILL RESULT IN A
TIGHT PRESSURE GRADIENT ACROSS THE AREA TODAY. ABOVE NORMAL
TEMPERATURES AND DRY WEATHER WILL INCREASE THE POTENTIAL FOR CRITICAL 
FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS THE REGION. 

OKZ001>003-TXZ001>020-042000-
/O.UPG.KAMA.FW.A.0004.080204T1800Z-080205T0200Z/
/O.NEW.KAMA.FW.W.0007.080204T1800Z-080205T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
556 AM CST MON FEB 4 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES...WHICH IS IN 
EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

THE COMBINATION OF ABOVE NORMAL TEMPERATURES...STRONG SOUTHWEST TO
WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...FORECAST MINIMUM
RELATIVE HUMIDITIES AROUND 15 PERCENT...AND DRY FUELS WILL LIKELY
RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

YOU ARE STRONGLY ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL
CONDITIONS IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING OUTDOOR
FIRES...AND BE SURE TO PROPERLY EXTINGUISH ALL SMOKING MATERIALS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THIS RED FLAG WARNING.

$$
3 follow-up statements
000 
WWUS84 KAMA 041822
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1222 PM CST MON FEB 4 2008

...CRITICAL FIRE WEATHER CONDITIONS...

.A STRENGTHENING SURFACE TROUGH OF LOW PRESSURE WILL RESULT IN A
TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH EARLY THIS EVENING. ABOVE
NORMAL TEMPERATURES AND DRY WEATHER WILL CAUSE CRITICAL FIRE WEATHER
CONDITIONS THROUGH EARLY THIS EVENING ACROSS THE REGION.

OKZ001>003-TXZ001>020-042215-
/O.CON.KAMA.FW.W.0007.000000T0000Z-080205T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1222 PM CST MON FEB 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR
THE OKLAHOMA AND TEXAS PANHANDLES.

THE COMBINATION OF ABOVE NORMAL TEMPERATURES...STRONG SOUTHWEST
TO WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...MINIMUM RELATIVE
HUMIDITIES AROUND 15 PERCENT...AND DRY FUELS WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES.

CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. THE COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

YOU ARE STRONGLY ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL
CONDITIONS IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING
OUTDOOR FIRES...AND BE SURE TO PROPERLY EXTINGUISH ALL SMOKING
MATERIALS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

GOEHRING
000 
WWUS84 KAMA 042147
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CST MON FEB 4 2008

...CRITICAL FIRE WEATHER CONDITIONS...

.A STRENGTHENING SURFACE TROUGH OF LOW PRESSURE WILL RESULT IN A
TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH EARLY THIS
EVENING. ABOVE NORMAL TEMPERATURES AND DRY WEATHER WILL CAUSE
CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING
ACROSS THE REGION.

OKZ001>003-TXZ001>020-050100-
/O.CON.KAMA.FW.W.0007.000000T0000Z-080205T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
347 PM CST MON FEB 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR
THE OKLAHOMA AND TEXAS PANHANDLES.

THE COMBINATION OF ABOVE NORMAL TEMPERATURES...STRONG SOUTHWEST
TO WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...MINIMUM
RELATIVE HUMIDITIES AROUND 15 PERCENT...AND DRY FUELS WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING
ACROSS THE OKLAHOMA AND TEXAS PANHANDLES.

CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. THE
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY
FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

YOU ARE STRONGLY ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL
CONDITIONS IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING
OUTDOOR FIRES...AND BE SURE TO PROPERLY EXTINGUISH ALL SMOKING
MATERIALS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

GOEHRING
000 
WWUS84 KAMA 050051
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
651 PM CST MON FEB 4 2008

...FIRE CONDITIONS IMPROVING...

.TEMPERATURES WILL CONTINUE TO FALL THIS EVENING AND TONIGHT. AS THIS
OCCURS...RELATIVE HUMIDITY VALUES WILL INCREASE TO VALUES ABOVE
CRITICAL LEVELS. AS WINDS CONTINUE TO DIMINISH...THE DANGER OF FIRE SPREAD
WILL ALSO DECREASE.

OKZ001>003-TXZ001>020-050200-
/O.EXP.KAMA.FW.W.0007.000000T0000Z-080205T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
651 PM CST MON FEB 4 2008

...RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING FOR THE
OKLAHOMA AND TEXAS PANHANDLES.

FALLING TEMPERATURES...INCREASING RELATIVE HUMIDITY VALUES...AND
DECREASING WINDS...WILL ALL COMBINE TO ALLOW FIRE WEATHER CONDITIONS
TO IMPROVE. A COLD FRONT WILL MOVE INTO THE AREA OVERNIGHT AND
TUESDAY MORNING...SHIFTING WINDS TO THE NORTH AND NORTHEAST.

$$

JC

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 4, 5:56 AM CST, 0 minutes earlier.

Area forecast discussion, Feb 4, 5:56 AM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
556 AM CST MON FEB 4 2008

.AVIATION...
MAIN AVIATION CONCERN CENTERS ON WINDS THROUGH THE FORECAST PERIOD.
AS SURFACE LEE TROUGH STRENGTHENS THROUGH THE MORNING...SOUTHERLY
WINDS WILL CONTINUE TO PICK UP IN SPEED. BUFKIT SOUNDINGS INDICATE A
DEEPLY MIXED BOUNDARY LAYER AND WITH THE TUCUMCARI PROFILER
INDICATING WINDS OF AROUND 45 KTS AT AROUND 850 MB...LOOKS POSSIBLE
TO MIX THESE WINDS TO THE SURFACE. THE ONLY CAVEAT WOULD BE A SCT
MID DECK WHICH CAN DECREASE THE MIXING DEPTH. DECIDED TO HOLD OFF ON
ISSUING AN AWW FOR NOW SINCE EXPECTING WINDS TO GUST JUST BELOW THE
40 KT THRESHOLD GIVEN THE ANTICIPATED CLOUDS. TROUGH WILL SLIDE TO
THE EAST THIS EVENING AND DRAG A COLD FRONT ACROSS THE PANHANDLES.
LOOKS LIKE THE FRONT WILL SLIDE THROUGH KGUY AND KDHT AROUND 05-06Z
AND KAMA BY AROUND 08Z. FOLLOWING FROPA...WINDS WILL VEER AROUND TO
THE NORTHEAST WITH SPEEDS AROUND 12-15 KTS. INSERTED PROB GROUPS FOR
-SN AT ALL THREE TERMINALS TOWARD THE END OF THE FORECAST AS MODEL
GUIDANCE CONTINUES TO INDICATE INCREASING LLVL MOISTURE ALONG WITH
UPWARD VERTICAL MOTION.

CLK

&&

.PREV DISCUSSION... /ISSUED 1147 PM CST SUN FEB 3 2008/

AVIATION...
WINDS CONTINUE TO BE THE PRIMARY AVIATION CONCERN FOR 06Z TAFS AS
LOW LEVEL JET BECOMES MORE ESTABLISHED OVERNIGHT. EXPECT SFC WINDS TO
INCREASE TO 20KT BEFORE DAYBREAK. TIGHT PRESSURE GRADIENTS AROUND
SFC LOW OVER KS ON MONDAY WILL KEEP WINDS UP WITH GUSTS TO NEAR 35KT.
STILL THINKING THAT PERHAPS INCREASING AC AND CI CLOUD COVER WILL
KEEP WINDS BELOW AVIATION WARNING CRITERIA.

NEXT PROBLEM IS FRONT MONDAY NIGHT. MODELS HAVE BEEN CONSISTENT WITH
AN APPROXIMATE MIDNIGHT ARRIVAL IN THE OK PANHANDLE. THIS IS AT THE
VERY END OF THE TAF PERIOD AND WILL NOT BE MENTIONED FOR THIS ISSUANCE.

PREV DISCUSSION... /ISSUED 759 PM CST SUN FEB 3 2008/

UPDATE...
FORECAST WIND SPEEDS WERE INCREASED A BIT OVERNIGHT...REMAINING IN
THE BREEZY CATEGORY THROUGH THE REMAINDER OF THE EVENING.
OTHERWISE...RATHER BENIGN CONDITIONS ARE EXPECTED THROUGH MORNING.
SOUTHWEST WINDS WILL INCREASE QUICKLY MONDAY MORNING BUT ARE EXPECTED
TO REMAIN BELOW WIND ADVISORY CRITERION. FIRE DANGER WILL BE THE MAIN
CONCERN IN THE SHORT TERM WITH RH VALUES EXPECTED TO DROP TO AROUND
15 PERCENT ACROSS MUCH OF THE AREA. WIND SPEEDS SHOULD EASILY REACH
RED FLAG CRITERION MONDAY AFTERNOON...BUT RELATIVE HUMIDITIES MAY NOT
REACH THE 15 PERCENT THRESHOLD FOR THE REQUIRED 3 HOURS FOR A RED
FLAG WARNING. THEREFORE...THE FIRE WEATHER WATCH WILL REMAIN AS IS.
AT THE LEAST...A FIRE DANGER STATEMENT WILL BE REQUIRED. THE UPDATED
FORECAST HAS BEEN ISSUED.

JOHNSON

PREV DISCUSSION... /ISSUED 556 PM CST SUN FEB 3 2008/

AVIATION...
WINDS THE PRIMARY AVIATION CONCERN FOR THE NEXT 24 HOURS. RECENTLY
RECEIVED 00Z UA DATA FOR AMA SHOWS DEEP LAYER OF 35-40KT WINDS ABV 1000
FEET AGL. EXPECT AIRMASS TO REMAIN WELL MIXED TO KEEP OVERNIGHT SFC
WINDS BRISK WITH AVERAGE SUSTAINED SPEEDS OF 20 KT WITH A FEW HIGHER
GUSTS TO 30KT. PRESSURE GRADS AROUND DEEPENING LOW ON MONDAY WILL
KEEP WIND MACHINE GOING THROUGH THE DAY BUT INCREASING AC AND CI
CLOUD COVER SHOULD HELP KEEP WINDS BELOW AVIATION WARNING CRITERIA.

PREV DISCUSSION... /ISSUED 347 PM CST SUN FEB 3 2008/

DISCUSSION...
INCREASED FIRE DANGER WILL BE THE PRIMARY WEATHER CONCERN FOR THIS
FORECAST. ON MONDAY...SURFACE PRESSURE GRADIENT WILL TIGHTEN AND WILL
CREATE WINDY CONDITIONS AREAWIDE. COMBINED WITH DRY CONDITIONS...THE
FIRE DANGER COULD POTENTIALLY BECOME HIGH TO VERY HIGH ON MONDAY
AFTERNOON. ADDITIONAL FIRE WEATHER DETAILS ARE LOCATED IN THE FIRE
WEATHER SECTION BELOW.

WEATHER WILL CHANGE DRAMATICALLY MONDAY NIGHT WHEN A COLD FRONT USHERS
IN A BURST OF CANADIAN AIR. SHORT RANGE MODELS DEPICT ADEQUATE LOWER
AND UPPER LEVEL FORCING WHEN THE UPPER LEVEL DISTURBANCE INTERACTS
WITH THE FRONTAL PASSAGE. DUE THE LIMITED MOISTURE AVAILABLE...
PRECIPITATION SHOULD START OFF AS LIGHT RAIN THE...TRANSITIONING TO
LIGHT SNOW OVERNIGHT ONCE THE COLD AIR DEEPENS. SNOWFALL ACCUMULATIONS
SHOULD BE ONE INCH OR LESS.

COLD TEMPERATURES ON TUESDAY WILL BE SHORT LIVED BECAUSE SOUTHERLY
FLOW RETURNS VIGOROUSLY...AND SETS UP ELEVATED FIRE WEATHER
CONDITIONS ONCE AGAIN ON WEDNESDAY. IN FACT...WE WILL NEED TO WATCH
THIS DAY CLOSELY AS 20 FOOT WINDS AND MINIMUM RELATIVE HUMIDITIES
BORDER ON RED FLAG CRITERIA.

NORTHWEST FLOW WILL PREVAIL ALOFT THURSDAY AND FRIDAY...ALLOWING WEAK
COLD FRONT TO MAINTAIN COOL AND DRY CONDITIONS. INCREASING 500 MB
HEIGHTS INDICATE WARMER CONDITIONS BY SATURDAY.

NUNEZ

FIRE WEATHER...
20 FOOT WINDS SHOULD EXCEED 20 MPH ON MONDAY AFTERNOON AREAWIDE. AT
THE SAME TIME...RELATIVE HUMIDITIES WILL BE DECREASING TO A MINIMUM
OF 15 TO 25 PERCENT. THESE FORECAST CONDITIONS ARE BORDERING ON RED
FLAG CRITERIA...SO WILL KEEP THE EXISTING FIRE WEATHER WATCH FOR
MONDAY AFTERNOON.

THE PANHANDLES COULD SEE A REPEAT OF NEAR CRITICAL FIRE WEATHER
CONDITIONS ON WEDNESDAY WHEN STRONG SOUTHERLY WINDS RETURN AND A DRY
AIRMASS RESIDES OVER THE AREA.

NUNEZ

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 7 PM CST THIS EVENING FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
     HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

OK...RED FLAG WARNING FROM NOON TODAY TO 7 PM CST THIS EVENING FOR
     THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

05/02
Hazardous weather outlook, Feb 3, 7:13 PM CST, 10 hours 43 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
713 PM CST SUN FEB 3 2008

OKZ001>003-TXZ001>020-041200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
713 PM CST SUN FEB 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

BREEZY CONDITIONS WILL REQUIRE BOATERS TO EXERCISE CAUTION ON
AREA LAKES.

.DAYS TWO THROUGH SEVEN...

THE COMBINATION OF SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS...AND FORECAST MINIMUM RELATIVE HUMIDITIES OF AROUND 15 PERCENT
WILL LEAD TO AN INCREASED POTENTIAL OF CRITICAL FIRE WEATHER
CONDITIONS ON MONDAY ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES.
AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON
AND EARLY EVENING FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES.

ALSO...SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...COMBINED
WITH FORECAST MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT OR LESS
ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY...WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

IN ADDITION...THERE WILL BE A CHANCE OF SNOW LATE MONDAY NIGHT AND
EARLY TUESDAY ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES. ANY
SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE AROUND ONE INCH OR LESS AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SP

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 3:56 PM CSTWinter Storm WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more15 hr

Nearby

Red Flag Warnings in Texas, 2008Red Flag Warnings in Oklahoma, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.